# SDR CALA2021061400863

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D5347218920400
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT -Y1732 HAS CORROSION AT FR68. (DOT 38-42) ()
